ON INVERSE TRANSVERSALS OF ORDERED REGULAR SEMIGROUPS

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We first consider an ordered regular semigroup S in which every element has a biggest inverse and determine necessary and sufficient conditions for the subset S degrees of biggest inverses to be an inverse transversal of S. Such an inverse transversal is necessarily weakly multiplicative. We then investigate principally ordered regular semigroups S with the property that S degrees is an inverse transversal. In such a semigroup we determine precisely when the set S-star of biggest pre-inverses is a subsemigroup and show that in this case S-star is itself an inverse transversal of a subsemigroup of S. The ordered regular semigroup of 2 x 2 boolean matrices provides an informative illustrative example. The structure of S, when S-star is a group, is also described.
Original languageUnknown
Pages (from-to)2200-2212
JournalCommunications in Algebra
Volume37
Issue number7
DOIs
Publication statusPublished - 1 Jan 2009

Cite this